# SDR C2XA11CL024

- Difficulty date: January 24, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 22,200 hours, 11,771 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00434
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 27,230 hours, 9,392 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD FLT 5926 THE CREW REPORTED THE AIRCRAFT STOPPED DEPRESSURIZING AT ABOUT 4000 FT ON DESCENT.  MAINTENANCE INSPECTED AND RELEASED AIRCRAFT IAW MEL PROCEDURES. MAINTENANCE REPLACED THE DIGITAL PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
